Doctor insights on:
What Happens If You Take Too Many Antiacid Tablets
Here are side effect: From taking too many antacids. The least important side effects are constipation or diarrhea. Large amounts of calcium carbonate-containing antacids can affect the balances of calcium and acid in the body and damage the kidneys. Calcium-containing antacids also can stimulate acid secretion even though initially they neutralize acid.Occasional use and regular use usually safe. ...Read more
I've been waking up early for work and I can't get passed my stomach ache that lessens throughout the day but if I take antacid tablets it gets worse.
See: a doctor and get examinedGet a more detailed answer ›
Are you sure?: Gerd is very common & typically reflects movement of stomach contents into the esophagus. Infrequently, this may reflect a stomach that is sluggish to empty either due to gastroparesis or partial gastric outlet obstruction. Note: other factors contribute to gerd & may be amenable to correction, but non-gi issues can mimic gerd. Glad you responded to antacids but at age 48 medical eval is now best. ...Read more
I've noticed on my z pack it says no antiacids 2 hours before ok can I take my omperazole after i taken my z pack what's the deal here?
Azithromycin: Azithromycin taken at the same time as aluminum- or magnesium- based antacids, such as mylanta or maalox may result in binding of the Azithromycin and prevent it from being absorbed from the intestine. Taken on an empty stomach this may lead to gastric upset, and food will delay absorption. You can take Omeprazole after you have taken the azithro. ...Read more
Have an esophageal ulcer. Already avoiding certain foods, on antiacids and coating medication. What are some other steps I should take to cure this?
If you have: An ulcer, consider the class of medicines called proton pump inhibitors, like prilosec, if you are not on that. Stop smoking, make sure your anxiety is controlled though unsure exactly the role of stress and an ulcer. Main think, proton pump inhibitor and stay on them as long as your doc suggests but i would likely stay on them. Good luck. ...Read more
- Talk to a doctor live online for free
- What happens if you take too many vitamins?
- What happens if you take too many aleve?
- What happens if you accidentally take too many allergra?
- Ask a doctor a question free online
- What happens if you eat too many bananas?
- What happens if you consume too many electrolytes?
- What happens if you eat too many peanuts?
- What happens if you eat too many tums?
- Talk to a gastroenterologist online